# SDR AWXA200201111

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 12,326 hours, 4,984 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

FLT 0822 - EN ROUTE FROM PHX TO BOS FT MANAGEMENT GUIDANCE COMPUTER (FMGC) NR 2 FAILED, DIVERTED TO CMH AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE FMGC NR 2 IAW AWA; NAV DATA UPLOADED IAW T/C A1B34321. FUNCTIONAL TEST GOOD. UNIT CHECKED AND NO PROBLEMS FOUND. RETURNED TO SERVICE.
